# SDR LR7A04050

- Difficulty date: April 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 22,213 hours, 10,755 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5511 FOUND FS 1063 LOWER HORIZONTAL STABILIZER DOUBLER CRACKED AT RH HSS 61, WL 280.  REPLACED DOUBLER IAW SRM SMP 583 51-60 AND 51-70.  NR 2190.
